terib3294

My Forum Comments

Viewing 1 post (of 1 total)
  • Author
    Posts
  • terib3294
    Participant

    “Bad” Adderall
    I had the same problem! For months I found I was just sitting around, staring into space, with daily headaches, depression, fatigue & nausea.
    After 3-5 months, I read posts similar to these online. Looked back & found my problems began when our pharmacy stopped dispensing Teva Adderall!! I informed my doctor & the PUBLIX pharmacy.
    Thankfully, we called the TEVA manufacturing company. They gave us a list of pharmacies in our area who HAVE TEVA brand – WALGREEN’s. I didn’t think a thing of it when I switched back to Teva, but on the 2nd day my hubs & I noticed I was getting work done again! I was actually interested in the world around me. I was BACK TO NORMAL. I’m so thankful!
    •I agree w those who say the “other” Adderall brands should be taken off the market!!
    We reported it to the FDA.
    Please don’t suffer! Get the right brand and report your experiences & brand to the FDA!
    ❤️Good luck to all!

Viewing 1 post (of 1 total)